# SDR CALA2022052501337

- Difficulty date: May 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 66,317 hours, 28,405 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Seal
- Part number: NA
- Condition: Damaged
- Location: Eng #1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT NUMBER 1 ENGINE COWL SEAL BROKE OFFBY HINGE  ACCESS PANEL REPLACED FWD INBD PYLON SEAL. P/N D5461038200000. NO.1 ENG.AMM 54-57-22-400-003-A
